# SDR SWAA2023102303783

- Difficulty date: September 24, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 50,935 hours, 30,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD BRACKET CRACK AT RBL 6'<[01] REMOVED AND REPLACED BRACKET (PN: 144A9401-20) AT AFT CARGO COMPT FWD BULKHEAD STA 727 RBL 6 PER REF SRM 51-41-02-0G-0;[02] CORRECTION TO STEP #1: REMOVED AND REPLACED BRACKET (PN: 144A9401-20) AT AFT CARGO COMPT FWD BULKHEAD STA 727 RBL 6 PER REF SRM 51-41-02-0G-0 AND DWG #144A2600;[03] VERIFIED STEP 2
